I have a question: post liver transplant patient on Baraclude and finishing the IGHB infusion was adviced to switch on Truvada as antiviral agent instead of Baraclude and finishing the infusion sesions. Can somebody tell me if this is a better choice of managing the post liver transplant patient?
if liver transplant is managed at best and hbsg/hbvdna was not high hbsag should b negative now
truvada is a very bad option because it damages kidneys
IGHB infusion is expensive so insurance companies try to stop it but it must not be stopped, in italy it is free and it is never stopped becuase it is the most important to avoid any possibility of hbsag positive to come back
entecavir is ok as long as hbsag is negative and hbig is kept
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.